# SDR DALA2022062404451

- Difficulty date: June 21, 2022
- Submitted: June 24, 2022
- Operation: Air carrier
- Aircraft: N375DA
- Make and model: Boeing 737832
- Aircraft serial: 29623
- Aircraft time: 72,309 hours, 29,409 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2288152) DURING INSPECTION FOUND CRACK ON LH FUSELAGE FRAME STA 500C BTW S-8 AND S-9. CRACKS ON LH FUSELAGE FRAME STA 500C BTW S-8 AND S-9 WAS REPAIRED PER AMDS 2526-01236-02A.
